# SDR GTIA2017020701773

- Difficulty date: February 7, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft time: 39,001 hours, 18,385 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24 ABC OXY MASK DEPLOYED. (PASSENGER OXYGEN STORAGE PASSENGER OXYGEN MODULES)
